# SDR SWIA200819589

- Difficulty date: February 14, 2008
- Submitted: May 6, 2008
- Operation: Air carrier
- Aircraft: N438SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7574
- Aircraft time: 17,862 hours, 13,696 cycles
- System (JASC): 5220 · Emergency Exits
- Part: Door
- Condition: Corroded
- Location: Emergency Exit
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT OVERWING EMERGENCY EXIT DOOR HAS CORRODED HARDWARE, FOUND AT C-CHECK.  REPLACED CORRODED HARDWARE PER SRM CRJ200 51-41-02 PG 1-6.
